# SDR DALA2025111008215

- Difficulty date: November 7, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N806DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31914
- Aircraft time: 38,592 hours, 14,905 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BS 986 FLOOR BEAM FWD FLANGE, RBL 45, WL 208. REPAIRED PER SRM 53-70-51-2R-6, B737 NDTM PART 6 51-00-00 PROCEDURE 23 AND PROCEDURE 16.
